Vol. 318, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
A note on the two-dimensional Lagrangian mean curvature equation

Arunima Bhattacharya

Vol. 318 (2022), No. 1, 43–50
DOI: 10.2140/pjm.2022.318.43

We use Warren–Yuan’s (Warren and Yuan 2009) superisoperimetric inequality on the level sets of subharmonic functions, which is available only in two dimensions, to derive a modified Hessian bound for solutions of the two-dimensional Lagrangian mean curvature equation. We assume the Lagrangian phase to be supercritical with bounded second derivatives. Unlike in (Bhattacharya 2021), the simplified approach in this paper does not require the Michael–Simon mean value and Sobolev inequalities on generalized submanifolds of n (Michael and Simon 1973).

Lagrangian mean curvature, critical phase, supercritical phase, Hessian estimates
Mathematical Subject Classification
Primary: 35B45
Secondary: 35J60
Received: 19 October 2021
Revised: 14 April 2022
Accepted: 16 April 2022
Published: 1 August 2022
Arunima Bhattacharya
Department of Mathematics
University of Washington
Seattle, WA
United States